# SDR BJNA030213

- Difficulty date: February 14, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: CORRODED
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, LEVEL 2 CORROSION WAS DISCOVERED ON A STRINGER SPLICE LOCATED ON STRINGER 22 LEFT AT STATION 727-727A.  REMOVED THE CORRODED STRINGER SPLICE, FABRICATE AND INSTALLED REPLACEMENT PARTS IAW BOEING SRM 51-20-1 FIGURE 7, PATE 18 AND 51-30-2 FIGURE 11, PAGE 39.  (M)
